Open Access
Translator Disclaimer
1996 Sequences of obstacles problems for Dirichlet forms
Ugo Gianazza
Differential Integral Equations 9(1): 89-118 (1996).

Abstract

We give the general limit form of a sequence of obstacle problems relative to a family of equivalent regular Dirichlet forms of diffusion type.

Citation

Download Citation

Ugo Gianazza. "Sequences of obstacles problems for Dirichlet forms." Differential Integral Equations 9 (1) 89 - 118, 1996.

Information

Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0847.49017
MathSciNet: MR1364036

Subjects:
Primary: 49J40
Secondary: 31C25

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.9 • No. 1 • 1996
Back to Top